American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. Chigogidze. Finding a boundary for a Menger manifold . Proc. Amer. Math. Soc. 121 (1994) 631-640. MR 1231030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Ewing, Peter Löffler and Erik Kjaer Pedersen. A rational torsion invariant . Proc. Amer. Math. Soc. 102 (1988) 731-736. MR 929012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James F. Davis and Peter Löffler. A note on simple duality . Proc. Amer. Math. Soc. 94 (1985) 343-347. MR 784190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1